# SDR AWXA200501523

- Difficulty date: November 30, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED VERTICAL WEB CRACKED AT BS 706, BL 25R AND WL 206.  REMOVED DAMAGE SECTION ON VERTICAL WEB IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5700-05346-HF2.  FABRICATED WEB, STIFFENERS, FILLERS AND REINFORCING DOUBLER IAW AWA ER NO. 03-5700-05346-HF2.  INSTALLED FABRICATED REPAIR PARTS ON VERTICAL WEB AT BS 706, BL 25R, AND WL 206 IAW AWA ER NO. 03-5700-05346-HF2.
